# SDR UALA2013020100607

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 49,170 hours, 19,644 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Missing
- Location: Crash Axe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CRASH AX IS MISSING ONE SADDLE BRACKET.  REPLACED MISSING BRACKET.
